# SDR SA05044

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 17,683 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON DESCENT INTO BOS, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC AND CRACK.  CREW FOLLOWED QRH PROCEDURES AND CONTINUED TO BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
